# SDR ASAA2018120337162

- Difficulty date: November 13, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 59,712 hours, 28,038 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 144A77134
- Condition: Corroded
- Location: Bs 686
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR WHEEL WELL PRESSURE WEB ATTACHED ANGLE HAS CORROSION @ BS 686 BETWEEN RBL 64 AND RBL 74. GROUNDED - YES. REMOVED CORRODED ATTACHED WEB ANGLE IAW B737-700 SRM 51-40-02. FABRICATED, LOCATED, DRILLED AND INSTALLED NEW WEB ATTACH ANGLE IAW BOEING DWG 144A7713 REV.B DOT REMOVED PRESSURE FLOOR ANGLE IS OUT OF LIMITS, REASON FOR REPLACEMENT.
